Über unwesentliche eindimensionale Singularitäten.

Josef Weier

Monatshefte für Mathematik (1955)

  • Volume: 59, page 165-177
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Weier, Josef. "Über unwesentliche eindimensionale Singularitäten.." Monatshefte für Mathematik 59 (1955): 165-177. <http://eudml.org/doc/176967>.

author = {Weier, Josef},
journal = {Monatshefte für Mathematik},
keywords = {topology},
pages = {165-177},
title = {Über unwesentliche eindimensionale Singularitäten.},
url = {http://eudml.org/doc/176967},
volume = {59},
year = {1955},

AU - Weier, Josef
TI - Über unwesentliche eindimensionale Singularitäten.
JO - Monatshefte für Mathematik
PY - 1955
VL - 59
SP - 165
EP - 177
KW - topology
UR - http://eudml.org/doc/176967
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.